MAUDE Adverse Event Report: OPSENS OPTOWIRE III; CORONARY PRESSURE GUIDEWIRE

OPSENS OPTOWIRE III; CORONARY PRESSURE GUIDEWIRE
Model Number F1031
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Opsens is still waiting for the return of the device package to complete the investigation report.
 
Event or Problem Description
Before the procedure, it was noticed that the sterile tywek pouch was not sealed at the lower end.

Brand Name
OPTOWIRE III
Common Device Name
CORONARY PRESSURE GUIDEWIRE
Manufacturer (Section D)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P 4 S3
CA  G1P 4S3
Manufacturer (Section G)
OPSENS
750
blvd du parc technologique
quebec, quebec G1P 4 S3
CA   G1P 4S3
Manufacturer Contact
maryem oudhini
750
blvd du parc technologoique
quebec, quebec G1P 4-S3
CA   G1P 4S3
MDR Report Key17356208
Report Number3008061490-2023-00007
Device Sequence Number12028348
Product Code DXO
UDI-Device Identifier07540184010325
UDI-Public(01)07540184010325(11)220212(17)250212(10)OW-2520E
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Model NumberF1031
Device Catalogue NumberF1032
Device Lot NumberOW-2520E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Initial Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown